# SDR 2002F00587

- Difficulty date: April 3, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, J

## Discrepancy

DURING CLIMB-OUT FROM DAY, CREW NOTED NR 1 ENGINE EPR DROP AND EGT RISE, WITH POSSIBLE COMPRESSORS STALL AT IDLE.  NR 1 ENGINE WAS SHUT DOWN AND 7,000 POUNDS OF FUEL DUMPED.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED IN DAY WITHOUT INCIDENT.  NR 1 ENGINE CHANGE.  (M)
